Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 616947, 8 pages
http://dx.doi.org/10.1155/2013/616947
Research Article

Hydromagnetic Stagnation-Point Flow towards a Radially Stretching Convectively Heated Disk

1Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa
2Institute for Advanced Research in Mathematical Modelling and Computations, Cape Peninsula University of Technology, P.O. Box 1906, Bellville 7535, South Africa

Received 16 March 2013; Revised 23 May 2013; Accepted 26 May 2013

Academic Editor: Waqar Khan

Copyright © 2013 S. Shateyi and O. D. Makinde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Shateyi and O. D. Makinde, “Hydromagnetic Stagnation-Point Flow towards a Radially Stretching Convectively Heated Disk,” Mathematical Problems in Engineering, vol. 2013, Article ID 616947, 8 pages, 2013. https://doi.org/10.1155/2013/616947.